# SDR JBXA000271

- Difficulty date: April 21, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N109ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11485
- Aircraft time: 17,597 hours, 13,227 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Dirty
- Location: Transducer
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT INDICATED LOW OIL PRESSURE (NR 2 ENGINE) ON MFDU.  FOLLOWED PROCEDURE AND MFDU SHOWED HIGH TGT INDICATION.  FOLLOWED PROCEDURE AND RETURNED TO RDU.  CLEANED CANNON PLUG ON OIL PRESSURER TRANSDUCER IAW AMM 79-32-01, TGT WITHIN LIMITS OF AMM 71-00-00 .  ENGINE RUN PERFORMED IAW 71-00-00.  PERFORMED TGT TEST PART IAW 71-00-00.  ALL INDICATIONS NORMAL AT THIS TIME.
